# SDR QXEA9902437

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND ACM BAY INNER WALL HAD 2 DENTS JUST FORWARD OF LOWER/AFT ACM MOUNT.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH 4 B&C.
